# SDR CALA2023011100086

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28969
- Aircraft time: 88,090 hours, 19,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NA
- Condition: Cracked
- Location: Sta 1580
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATION 1580 LEFT CABIN FRAME CRACKED AT I/B RIVET FOR PSU RAIL ATTACH BRACKET. INSPECTIONS PER PART 5.A. TABLE 203 AND FIGURE 203 SHEET 6 FOR ZO EPAIR 8 AT 50000 AIRFRAME FLIGHT CYCLES AND REPEAT INSPECTIONS A SUAL INSPECTION. NE 2 REPAIR. NEED TO PERFORM INSPECTIONS AS GIVEN IN TABLE 203/R T 12000 FLIGHT CYCLE INTERVALS.
